Complex Manifolds (Jan 2016)

Symmetries of holomorphic geometric structures on tori

  • Dumitrescu Sorin,
  • McKay Benjamin

DOI
https://doi.org/10.1515/coma-2016-0001
Journal volume & issue
Vol. 3, no. 1

Abstract

Read online

We prove that any holomorphic locally homogeneous geometric structure on a complex torus of dimension two, modelled on a complex homogeneous surface, is translation invariant. We conjecture that this result is true in any dimension. In higher dimension, we prove it for G nilpotent. We also prove that for any given complex algebraic homogeneous space (X, G), the translation invariant (X, G)-structures on tori form a union of connected components in the deformation space of (X, G)-structures.

Keywords